MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 12 HOLES 163MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 12 HOLES 163MM; PLATE, FIXATION, BONE
Model Number 223.621
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal and revision of fracture, due to nonunion, a broken locking compression plate (lcp) tibial plate and four (4) broken screws.Originally, the patient was implanted with the locking compression plate (lcp) tibial plate in (b)(6) of 2019 at another facility.There were fragments generated from a broken device.The broken shafts had to be trephined but were removed without difficulty.The procedure was completed with no surgical delay.The patient status was stable.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity# 2).This report is for one (1) 3.5mm lcp plate 12 holes 163mm.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: b1, b5, h1, h6: the initial complaint was reviewed and found not reportable.It was further reported the plate was not broken.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.It was further reported the plate was not broken.

Brand Name
3.5MM LCP PLATE 12 HOLES 163MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9716563
Report Number2939274-2020-00864
Device Sequence Number10845130
Product Code HRS
UDI-Device Identifier10886982158031
UDI-Public(01)10886982158031
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223.621
Device Catalogue Number223.621
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date03/20/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight77